# SDR 97ZZZX808

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3101
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 137300D435
- Condition: Corroded
- Location: Hyd Sys
- Part time: 13,487 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART REMOVED FOR CLEANING DUE TO BAD S.O.A.P. SAMPLE OF HYDRAULIC SYSTEM.  AT REMOVAL, FOUND THE INSIDE OF TANK SEVERELY CORRODED.  WHEN CORROSION WAS CLEANED, FOUND NUMEROUS PITS - SOME WENT THROUGH THE TANK.
